# SDR W6JA20230116051

- Difficulty date: January 13, 2023
- Submitted: January 16, 2023
- Operation: Air carrier
- Aircraft: N960JS
- Make and model: Gulstm GIVG400
- Aircraft serial: 1521
- Aircraft time: 12,131 hours, 5,911 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 Fgc
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AIRCRAFT ENROUTE FROM KVNY TO MMMY. WHEN A FGC #1 FAIL AMBER CAS MESSAGE APPEARED. CREW DECLARED AN EMERGENCY AND DIVERTED TO SDL AND LANDED WITHOUT FURTHER PROBLEM. THE CREW CONTACTED MX CONTROL AND DEFERRED FGC#1 PER MEL 22-1. AIRCRAFT RETURNED TO KVNY FOR NECESSARY REPAIRS.  PERFORMED ASCB BUSS CHECK, WITH NO DISCREPANCIES. SWAPPED FGC #1 & 2, & PERFORMED AFGSC SYSTEM OPERATIONAL CHECK WITH NO DISCREPANCIES NOTED. ALL WORK ACCOMPLISHED IAW AMM 22-01-00. FGC'S REMAIN SWAPPED FOR TROUBLESHOOTING WITH NO FURTHER ISSUES AT THIS TIME.
